Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Choosing Copaxone Over Tecfidera

Choosing Copaxone Over Tecfidera

So I started techfidera it was going ok last few days I have belly pain half a sore throat can't sleep and just feel like a drugged up zombie and I'm only on he Low dose. This on top of the pml worry I can't continue

I'm thinking to go back to Copaxone as that's the only one I tried a few years ago and took for like a year and stuck too with only small site reactions and it was daily injections then.

Now it's only 3 times per week so better

I just feel like my MS nurse is going to get… read more

posted April 3, 2017
A MyMSTeam Member

I've been on Copaxone for 6 years. I made it almost 6 years with being relapse free. Yes, it sucks having to inject medicine, but I love the years of research it has backing it up. It doesn't show a ton of long term effects, and the new drugs in my opinion don't have enough research to show any long term effects. I'd love to take pills instead of shots, but I don't really want to change unless relapses become a common thing. Good luck!

posted April 6, 2017
A MyMSTeam Member

I wasn't moved I was on it for a year and just decided to have a detox and go med free for a while

posted April 3, 2017
A MyMSTeam Member

Yes I know but just the way it makes my body feel nothing good for you should make you feel like it's killing you - Copaxone does not make you feel like that - I'm thinking for the extra 15% that Tecfidera helps is it worth the pml risk and damage to your body over the long term

posted April 3, 2017
A MyMSTeam Member

I came off of Copaxone. I was a good med in that you never need a blood test ever. It was just my body had so many marks. I was left with injection site marks all over my body, permanent marks. I had so much muscle atrophy, it was ridiculous.I thought what is this medication doing to my main muscle, my heart muscle. So I decided to come off and now I’m on Dimethyl Firimate (generic for Tecfideria). 8 months so far. I haven’t had any problems so far. A green capsule twice a day. I have my alarm on my iPad set for twice a day at 10.

posted 1 day ago
A MyMSTeam Member

Hello I was on copoxone first took that for 7 years then Rebif I was soooo scared to change!!! It was good it didn't hurt my skin at all. I was on Rebif for only a year! My Nero wanted me to switch to tysebri! I went and had a second opinion with Nero that just specializes with MS. They suggested tecfederia. That the chances are lower about the PML!! So I switched ! The stomach pains cramps was light compared to the GI issues all I can say is eat a good meal with the medicine that just lasted a week on the full dose!! Everything good now a month on tecfederia!! I'm pretty happy it's nice not to give yourself a needle. Just take a pill morning and night!!

posted April 3, 2017

Related content

View all
Did You Used To Take Copaxone?
A MyMSTeam Member asked a question 💭
What Is The Best DMD To Go On In Your Opinion
A MyMSTeam Member asked a question 💭
Tecfidera/new Copaxone
A MyMSTeam Member asked a question 💭
Already a Member? Log in